# SDR DALA2025082806378

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,133 hours, 34,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING ONE OF TWO SERRATED TAB WASHER ON END EYE OF MECHANISM NEXT TO RIGGING POINT PT AT AFT PASSENGER DOOR LH.   NSTALLED NEW SERRATED TAB WASHERS ON END EYE OF MECHANISM NEXT TO RIGGING POINT PT AT PASSENGER DOOR 832 AS PER A320 FAM AMM52- 13-22-400-001-A. (1167207)
